# SDR CALA2019083001458

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER CREW DOOR DAMPER EMERGENCY OPERATION CYCLINDER FOUND LEAKING. REMOVED AND REPLACED R2 DOOR EMERGENCY OPERATION CYLINDER DIAPHR AM IAW AMM 52-10-00-610-001-A.
